Spontaneous right coronary artery dissection possibly associated with clonidine transdermal patch [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2011; 39(3): 224-227 | DOI: 10.5543/tkda.2011.01151

Spontaneous right coronary artery dissection possibly associated with clonidine transdermal patch

Mehmet Çilingiroğlu1, Shahid Rahman1, Tarek Helmy1, Puvinarayanan Seshiah2
1University of Cincinnati Medical School, Section of Cardiology, Cincinnati, OH USA
2Good Samaritan Hospital, Cincinnati, Ohio, Usa

We report on a 44-year-old female who developed spontaneous right coronary artery dissection associated with the use of a clonidine transdermal patch. The lesion was successfully treated with percutaneous coronary intervention with placement of three bare metal stents. The patient had an uneventful recovery. To our knowledge, this is the first reported case of spontaneous coronary artery dissection associated with clonidine effect.

Keywords: Aneurysm, dissecting, angioplasty, balloon, coronary; clonidine/adverse effects; coronary angiography; coronary vasospasm; myocardial Ischemia; ultrasonography, interventional

How to cite this article
Mehmet Çilingiroğlu, Shahid Rahman, Tarek Helmy, Puvinarayanan Seshiah. Spontaneous right coronary artery dissection possibly associated with clonidine transdermal patch. Turk Kardiyol Dern Ars. 2011; 39(3): 224-227

Corresponding Author: Mehmet Çilingiroğlu, Türkiye
© Copyright 2018 Archives of the Turkish Society of Cardiology
LookUs & Online Makale